# SDR DL72S990492

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 481-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION REVEALED CRACK INDICATIONS IN THE LOWER ROW OF FASTENERS OF THE LOWER SKIN AT THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 481 AND 680.  INTERNAL HFEC INSPECTION CONFIRMED 54 CRACK INDICATIONS ALONG THE LENGTH OF THE      PANEL.  THE LAP SPLICE WAS CUTOUT ALONG ITS ENTIRE LENGTH AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER ER/A 366795-14AD, REV A.
